# SDR SWIA201440237

- Difficulty date: November 13, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER AFT END CAP, DOOR OPEN POSITION, HAS DENT AND DAMAGED FASTENER.   REPAIRED PASSENGER DOOR LOWER AFT END CAP, DOOR OPEN POSITION, IAW REO.
